Improved Approximations for Multilevel Models with Binary Responses

H Goldstein, JR Rasbash

Research output: Contribution to journalArticle (Academic Journal)peer-review

325 Citations (Scopus)
Translated title of the contributionImproved Approximations for Multilevel Models with Binary Responses
Original languageEnglish
Pages (from-to)505 - 513
Number of pages9
JournalJournal of the Royal Statistical Society: Series A
Volume159(3)
Publication statusPublished - 1996

Bibliographical note

Other: Series A

Cite this